# SDR ASAA2023042042959

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 52,165 hours, 15,382 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 46R399
- Condition: Faulty
- Location: Flight Deck
- Part time: 27,054 hours, 8,357 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE "APP" BUTTON DOES NOT LIGHT WHEN DEPRESSED BUT THE FMA SHOWS THAT THE APPROACH/ILS IS ENGAGED. GROUNDED - YES. VERIFIED APP BUTTON INTERMITTENTLY WILL NOT ILLUMINATE WHEN DEPRESSED. FOUND THAT THE BUTTON WOULD SPRING OUT TOO FAR WHEN DEPRESSED, LOSING CONTACT INTERNALLY. REMOVED AND REPLACED DFCS MODE CONTROL PANEL IAW B737-800 AMM 22-11-34. PERFORMED ALL REQUIRED INSTALLATION TESTS IAW AMM 22-11-34. ALL TESTS PASS. PERFORMED ALL REQUIRED LLM MAINTENANCE TESTS IAW AMM 22-11-00. ALL REQUIRED TESTS PASS.
